# SDR SWAA011018

- Difficulty date: April 4, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: 068SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- Aircraft time: 65,218 hours, 71,688 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 6545645
- Part serial: 551
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND LT WING AILERON SKIN DELAMINATED ON UPPER AND LOWER SURFACE, OUTBD END.  REMOVED AND REPLACED AILERON PER MM.
